# SDR REXA2018070600599

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 30,906 hours, 29,666 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Cracked
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MXP4113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF O2 SERVICING MOTR REQUEST NOTED AIR FITTING ON BOTTOM OF CAPTAINS OF MASK BOX CRACKED AND LEAKING. REMOVED AND REPLACED CAPTAINS O2 MASK BOX P/N ON/OFF MXP411-3 S/N OFF SE10546 S/N ON SE07542 IAW AMM 35-11-15. NO LEAKS NOTED.
